# SDR ASAA2015080712790

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,142 hours, 10,000 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5052
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 33,383 hours, 10,286 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTS NR 2 ENGINE HMU REPLACEMENT FOR CONTINUING HPT ACCV FAULTS.  ACFT GROUNDED.  REPLACED NR 2 ENGINE HMU IAW TASK CARDS N8473000, N8473001. NO RECENT OR FAULT HISTORY NOTED PRIOR TO HMU INSTALLATION TESTS.
